MathSciNet Relay Station
MathSciNet bibliographic data
MR3127909 60C05 (05A05 30B10 60B15 60F10)
Nikeghbali, Ashkan; Zeindler, Dirk The generalized weighted probability measure on the symmetric group and the asymptotic behavior of the cycles. Ann. Inst. Henri Poincaré Probab. Stat. 49 (2013), no. 4, 961–981.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement